Dr. HHH has graciously answered a few of my (probably) anxiety fueled questions, but one troubling symptom remains.
Here is what has happened since my last post. Had g/c urine test, results negative - but was on my third week of cipro at time of testing, that being said, my symptoms were still present, even during the time of the test: discomfort in lower urethra, bilateral discomfort of testicles, and on a couple of occasions, very small amount of clear very sticky discharge after some substantial milking of penis.
The dr. Has assured me that I was in a very low/no risk situation, and there is no chance my wife has strayed either.
I did feel better after HHH's responses, and the negative test results, but now i am concerned about the cipro making the test, and my lingering testicular discomfort. I took (an additional) 1G of Z pack a few days and the remaining 2 pills 11 hours later.
This was 4 days ago, a testicle discomfort is still present. There are times throughout the day where they seem to "hang" fine with no swelling or discomfort... But other times, like in the am, they are pulled close t my body and my )I guess) sperm chord feels sore.
It's almost the same discomfort that my testes feel when my ibs causes stomach cramping... Except without the cramping,
Does this sound like a slight case of epididymitis that I am just keeping at bay with the antibiotics, or am I just losing my mind with fear, and anxiety?
I'm sorry that you see that you seem to be having trouble accepting the good advice that Dr. Handsfield has provided. As he told you, there was essentially no risk from the events that you describe. Thus there was no need for testing. You have tested anyway which was a waste of time since if you actually had gonorrhea, chlamydia or NGU the 3 weeks of cipro may have very well made your tests negative.
The small amount of clear discharge you are able to find are most likely the result of irritation from your repeated self-examination and squeezing your penis to the point where you have expressed the normal secretions that are typically present in uninfected men.
As far as your testicles are concerned, this sort of variation in where they hand is normal and should not concern you. Nor should the discomfort that your anxiety appears to have brought to your attention.
My advice- HANDS OFF YOUR PENIS!!!!! Stop the repeated self-examination and squeezing. Relax and get your unwarranted, guilt driven anxieties under control. If you cannot do this yourself, seek the confidential assistance of a trained counselor or mental health professional.
Dr. I just wanted to ask for some clarification on testing, the test I tool (as mentioned above) was a urine Aptima g/c test. Would the Cipro have masked a current infection? I have read multiple postings by Dr. HHH that state that antibiotics "rarely if ever mask an infection" and that they make a test negative by "curing it"
It would be reassuring to know that I am nterner ting Dr. HHH properly. As I still have symptoms, and this would be some pretty concrete evidence that this is all in my head!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.